



Official Timetable for Honda & Rotax - Warden Law 18th - 20th September 2020

Thursday

| Action | Class | Time from | Time until | Notes | | | | | |
|-----------------------------|-------|------------------------|----------------------------|---|--|--|--|--|--|
| Parking of working vehicles | Teams | 09.00 | | Please be respectful of Officials instructions | | | | | |
| Parking of working vehicles | All | 10:00 | | Please be respectful of Officials instructions | | | | | |
| Online Signing | All | Opens 16 th | 09:00 | Please refer to the Final Instructions for online Signing on times. | | | | | |
| on/Documentation | | September at | 19 th September | Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the | | | | | |
| | | noon | | Race Centre | | | | | |
| Fuel Collection | All | 15:00 | 18:00 | Fuel to be collected from the Fuel Distribution point. | | | | | |
| Slick & Wet Tyre Collection | All | 15:00 | 18:00 | All Tyres to be collected from the Tyre Distribution point. | | | | | |
| | | | | Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered | | | | | |
| | | | | at the Tyre Distribution point, including practice tyres | | | | | |

Friday

| Action | Class | Time from | Time until | Notes | | | | |
|-----------------------------|-------|----------------------------|----------------------------|---|--|--|--|--|
| Online Signing | All | Opens 16 th | 09:00 | Please refer to the Final Instructions for online Signing on times. | | | | |
| on/Documentation | | September at | 19 th September | Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the | | | | |
| | | noon | | Race Centre | | | | |
| Scrutineering | All | Opens 16 th | 11:50am | Online Scrutineering must be completed before the commencement of Timed | | | | |
| | | September at | Saturday | Qualification at 11:50am on Saturday | | | | |
| | | noon | | | | | | |
| Drivers Briefing | All | View from 16 th | 09:00 | Email & on the British Kart Championship Website. All PG's & Team Managers must | | | | |
| | | September at | | view | | | | |
| | | noon | | | | | | |
| Fuel Collection | All | 08:00 | 13:00 | | | | | |
| | | 14:00 | 18:00 | | | | | |
| Slick & Wet Tyre Collection | All | 08:00 | 10:00 | All Tyres to be collected from the Tyre Distribution point. Tyres will be Barcoded at | | | | |
| | | | | Collection | | | | |





Friday Continued

| Tyre registration for tyres being used from Session 3 onwards MUST be completed before the start of practice Session 3. | | | | | | | | | |
|---|--------------|-------|------------|-------------------------------------|--|--|--|--|--|
| Practice | Class | Group | Start time | Notes | | | | | |
| Practice 1 | Senior Rotax | E-41 | 09:00 | Practice Duration will be 8 minutes | | | | | |
| Practice 2 | Senior Rotax | 43-99 | 09:10 | Practice Duration will be 8 minutes | | | | | |
| Practice 1 | Junior Rotax | All | 09:20 | Practice Duration will be 8 minutes | | | | | |
| Practice 1 | Honda Cadet | All | 09:30 | Practice Duration will be 8 minutes | | | | | |
| Practice 1 | Mini Max | All | 09:40 | Practice Duration will be 8 minutes | | | | | |
| Practice 1 | Rotax 177 | All | 09:50 | Practice Duration will be 8 minutes | | | | | |
| Practice 3 | Senior Rotax | E-41 | 10:00 | Practice Duration will be 8 minutes | | | | | |
| Practice 4 | Senior Rotax | 43-99 | 10:10 | Practice Duration will be 8 minutes | | | | | |
| Practice 2 | Junior Rotax | All | 10:20 | Practice Duration will be 8 minutes | | | | | |
| Practice 2 | Honda Cadet | All | 10:30 | Practice Duration will be 8 minutes | | | | | |
| Practice 2 | Mini Max | All | 10:40 | Practice Duration will be 8 minutes | | | | | |
| Practice 2 | Rotax 177 | All | 10:50 | Practice Duration will be 8 minutes | | | | | |
| Practice 5 | Senior Rotax | E-41 | 11:00 | Practice Duration will be 8 minutes | | | | | |
| Practice 6 | Senior Rotax | 43-99 | 11:10 | Practice Duration will be 8 minutes | | | | | |
| Practice 3 | Junior Rotax | All | 11:20 | Practice Duration will be 8 minutes | | | | | |
| Practice 3 | Honda Cadet | All | 11:30 | Practice Duration will be 8 minutes | | | | | |
| Practice 3 | Mini Max | All | 11:40 | Practice Duration will be 8 minutes | | | | | |
| Practice 3 | Rotax 177 | All | 11:50 | Practice Duration will be 8 minutes | | | | | |
| Practice 7 | Senior Rotax | E-41 | 12:00 | Practice Duration will be 8 minutes | | | | | |
| Practice 8 | Senior Rotax | 43-99 | 12:10 | Practice Duration will be 8 minutes | | | | | |
| Practice 4 | Junior Rotax | All | 12:20 | Practice Duration will be 8 minutes | | | | | |
| Practice 4 | Honda Cadet | All | 12:30 | Practice Duration will be 8 minutes | | | | | |
| Practice 4 | Mini Max | All | 12:40 | Practice Duration will be 8 minutes | | | | | |
| Practice 4 | Rotax 177 | All | 12:50 | Practice Duration will be 8 minutes | | | | | |





Friday Continued

| Practice | Class | Group | Start time | Notes | | | | | |
|---------------------|--------------|-------|------------|--|--|--|--|--|--|
| Break 13:00 – 13:50 | | | | | | | | | |
| Practice 9 | Senior Rotax | E-41 | 13:50 | Practice Duration will be 8 minutes | | | | | |
| Practice 10 | Senior Rotax | 43-99 | 14:00 | Practice Duration will be 8 minutes | | | | | |
| Practice 5 | Junior Rotax | All | 14:10 | Practice Duration will be 8 minutes | | | | | |
| Practice 5 | Honda Cadet | All | 14:20 | Practice Duration will be 8 minutes | | | | | |
| Practice 5 | Mini Max | All | 14:30 | Practice Duration will be 8 minutes | | | | | |
| Practice 5 | Rotax 177 | All | 14:40 | Practice Duration will be 8 minutes | | | | | |
| Practice 11 | Senior Rotax | E-41 | 14:50 | The last practice session will be 12 minutes | | | | | |
| Practice 12 | Senior Rotax | 43-99 | 15:05 | The last practice session will be 12 minutes | | | | | |
| Practice 6 | Junior Rotax | All | 15:20 | The last practice session will be 12 minutes | | | | | |
| Practice 6 | Honda Cadet | All | 15:35 | The last practice session will be 12 minutes | | | | | |
| Practice 6 | Mini Max | All | 15:50 | The last practice session will be 12 minutes | | | | | |
| Practice 6 | Rotax 177 | All | 16:05 | The last practice session will be 12 minutes | | | | | |

Competitor Notes

- Honda Cadet drivers, you are required to have your Crank Case sealed by the Eligibility Scrutineer or his deputy. Times are as follows.
 - ♦ Friday 18th September 15:00 17:00
 - ♦ Saturday 19th September 08:00 09:30
- Honda Cadet Drivers, Championship Exhaust distribution and sealing will be;
 - ◆ Saturday 19th September 08:00 09:30





Saturday

Competitor Notes

- The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 this will be the last chance of the event to collect Fuel.
- Tyre Collection for anyone not attending Friday practice will be 08:00am 10:00am All Tyres to be collected from the Tyre Distribution point.

 Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered at the Tyre Distribution point, including practice tyres
- Honda Cadet Drivers, Crank case sealing and Championship Exhaust distribution and sealing will be 08:00 09:30

| Official Practice | Class | Group | Start Time | Notes | | | | |
|--|--------------|-------|------------|--|--|--|--|--|
| Official Practice 1 | Senior Rotax | E-41 | 09:00 | Official Practice Duration will be 8 minutes | | | | |
| Official Practice 2 | Senior Rotax | 43-99 | 09:10 | Official Practice Duration will be 8 minutes | | | | |
| Official Practice 1 | Junior Rotax | All | 09:20 | Official Practice Duration will be 8 minutes | | | | |
| Official Practice 1 | Honda Cadet | All | 09:30 | Official Practice Duration will be 8 minutes | | | | |
| Official Practice 1 | Mini Max | All | 09:40 | Official Practice Duration will be 8 minutes | | | | |
| Official Practice 1 | Rotax 177 | All | 09:50 | Official Practice Duration will be 8 minutes | | | | |
| Transponders must be charged and fitted by 10:00 | | | | | | | | |
| Official Practice 3 | Senior Rotax | F-41 | 10:00 | Official Practice Duration will be 8 minutes | | | | |

| Official Practice 3 | Senior Rotax | E-41 | 10:00 | Official Practice Duration will be 8 minutes |
|---------------------|--------------|-------|-------|--|
| Official Practice 4 | Senior Rotax | 43-99 | 10:10 | Official Practice Duration will be 8 minutes |
| Official Practice 2 | Junior Rotax | All | 10:20 | Official Practice Duration will be 8 minutes |
| Official Practice 2 | Honda Cadet | All | 10:30 | Official Practice Duration will be 8 minutes |
| Official Practice 2 | Mini Max | All | 10:40 | Official Practice Duration will be 8 minutes |
| Official Practice 2 | Rotax 177 | All | 10:50 | Official Practice Duration will be 8 minutes |
| Official Practice 5 | Senior Rotax | E-41 | 11:00 | Official Practice Duration will be 8 minutes |
| Official Practice 6 | Senior Rotax | 43-99 | 11:10 | Official Practice Duration will be 8 minutes |
| Official Practice 3 | Junior Rotax | All | 11:20 | Official Practice Duration will be 8 minutes |
| Official Practice 3 | Honda Cadet | All | 11:30 | Official Practice Duration will be 8 minutes |
| Official Practice 3 | Mini Max | All | 11:40 | Official Practice Duration will be 8 minutes |
| Official Practice 3 | Rotax 177 | All | 11:50 | Official Practice Duration will be 8 minutes |





Saturday continued

| Timed Qualifying & Heats | Class | Group | Gate Open | Gate Close | Start Time | Notes |
|--------------------------|--------------|---------|-----------|------------|------------|-------------------------------------|
| Timed Qualifying | Senior Rotax | Group 1 | 12:00 | 12:08 | 12:10 | Timed Qualifying Duration 5 minutes |
| Timed Qualifying | Senior Rotax | Group 2 | 12:10 | 12:18 | 12:20 | Timed Qualifying Duration 5 minutes |
| Timed Qualifying | Junior Rotax | All | 12:20 | 12:28 | 12:30 | Timed Qualifying Duration 5 minutes |
| Timed Qualifying | Honda Cadet | All | 12:30 | 12:38 | 12:40 | Timed Qualifying Duration 5 minutes |
| Timed Qualifying | Mini Max | All | 12:40 | 12:48 | 12:50 | Timed Qualifying Duration 5 minutes |
| Timed Qualifying | Rotax 177 | All | 12:50 | 12:58 | 13:00 | Timed Qualifying Duration 5 minutes |
| | | | | | | |

Break 13:10 - 14:00

| Race 1 Heat 1 | Senior Rotax | BvC | 13:50 | 13:58 | 14:00 | Heat Duration 10 minutes + 1 lap |
|---------------|--------------|-----|-------|-------|-------|----------------------------------|
| Race 2 Heat 1 | Junior Rotax | All | 14:10 | 14:18 | 14:20 | Heat Duration 10 minutes + 1 lap |
| Race 3 Heat 1 | Honda Cadet | All | 14:30 | 14:38 | 14:40 | Heat Duration 10 minutes + 1 lap |
| Race 4 Heat 1 | Mini Max | All | 14:50 | 14:58 | 15:00 | Heat Duration 10 minutes + 1 lap |
| Race 5 Heat 1 | Rotax 177 | All | 15:10 | 15:18 | 15:20 | Heat Duration 10 minutes + 1 lap |
| Race 6 Heat 2 | Senior Rotax | ΑνC | 15:30 | 15:38 | 15:40 | Heat Duration 10 minutes + 1 lap |

Competitor Notes

• The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 – this will be the last chance of the event to collect Fuel.





Sunday

| Warm Up | Class | Group | Gate Open | Start Time | Notes |
|---------|--------------|-------|-----------|------------|-------------------------|
| Warm up | Senior Rotax | E-41 | 08:55 | 09:00 | Warm Up Duration 3 Laps |
| Warm up | Senior Rotax | 43-99 | 09:00 | 09:05 | Warm Up Duration 3 Laps |
| Warm up | Junior Rotax | All | 09:05 | 09:10 | Warm Up Duration 3 Laps |
| Warm up | Honda Cadet | All | 09:10 | 09:15 | Warm Up Duration 3 Laps |
| Warm up | Mini Max | All | 09:15 | 09:20 | Warm Up Duration 3 Laps |
| Warm up | Rotax 177 | All | 09:20 | 09:25 | Warm Up Duration 3 Laps |

| Heats, Repechage & Pre- Finals | Class | Group | Gate Open | Gate Close | Start Time | Notes | | |
|-----------------------------------|--------------|-----------|-----------|------------|------------|---------------------------------------|--|--|
| Race 7 Heat 3 | Senior Rotax | ΑνΒ | 09:35 | 09:43 | 09:45 | Heat Duration 10 minutes + 1 lap | | |
| Race 8 Heat 2 | Junior Rotax | All | 09:55 | 10:03 | 10:05 | Heat Duration 10 minutes + 1 lap | | |
| Race 9 Heat 2 | Honda Cadet | All | 10:15 | 10:23 | 10:25 | Heat Duration 10 minutes + 1 lap | | |
| Race 10 Heat 2 | Mini Max | All | 10:35 | 10:43 | 10:45 | Heat Duration 10 minutes + 1 lap | | |
| Race 11 Heat 2 | Rotax 177 | All | 10:55 | 11:03 | 11:05 | Heat Duration 10 minutes + 1 lap | | |
| | | | | | | | | |
| Race 12 | Senior Rotax | Repechage | 11:35 | 11:43 | 11:45 | Repechage Duration 10 minutes + 1 lap | | |
| Break 12:05 - 12:45 | | | | | | | | |
| Race 13 | Junior Rotax | Pre-Final | 12:35 | 12:43 | 12:45 | Pre-Final Duration 12 minutes + 1 Lap | | |
| Race 14 | Honda Cadet | Pre-Final | 12:55 | 13:03 | 13:05 | Pre-Final Duration 12 minutes + 1 Lap | | |
| Race 15 | Mini Max | Pre-Final | 13:15 | 13:23 | 13:25 | Pre-Final Duration 12 minutes + 1 Lap | | |
| Race 16 | Rotax 177 | Pre-Final | 13:35 | 13:43 | 13:45 | Pre-Final Duration 12 minutes + 1 Lap | | |
| Race 17 | Senior Rotax | Pre-Final | 13:55 | 14:03 | 14:05 | Pre-Final Duration 12 minutes + 1 Lap | | |





Sunday Continued

| Finals | Class | Group | Gate Open | Gate Close | Start Time | Notes |
|---------|--------------|-------|-----------|------------|------------|-----------------------------------|
| Race 18 | Junior Rotax | Final | 14:20 | 14:28 | 14:30 | Final Duration 15 minutes + 1 Lap |
| Race 19 | Honda Cadet | Final | 14:50 | 14:58 | 15:00 | Final Duration 15 minutes + 1 Lap |
| Race 20 | Mini Max | Final | 15:20 | 15:28 | 15:30 | Final Duration 15 minutes + 1 Lap |
| Race 21 | Rotax 177 | Final | 15:50 | 15:58 | 16:00 | Final Duration 15 minutes + 1 Lap |
| Race 22 | Senior Rotax | Final | 16:20 | 16:28 | 16:30 | Final Duration 15 minutes + 1 Lap |

Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class. Drivers are required to attend wearing their race suit, Face Cover and bring their Helmets.
- The top 3 Drivers in each class may be required to attend a Press Conference at the Race Centre after the Award Ceremony.
- From 12:00 on Sunday, wet tyres can be bagged and sealed at the Race Centre. Tyre bags can be purchased from the sealing area.